# SDR AMTA200800024

- Difficulty date: January 19, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N702TZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46912
- Engine: Ge CF650C
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR REMOTE SLIDE PACK PRESSURE INDICATOR TEST WEAK.  REMOVED AND REPLACED BATTERY IAW AMM 25-61-03. (K)
